Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
Hi there,

It's been while since I have posted here. My doctor just put me on Xifaxan last week (550 mg twice a day for 14 days) for overgrowth of Klebsiella and Taxoplasmosis and also mild colonic inflammation. Since starting it on Thursday I have experienced an increase in abdominal distention, negativity, and I feel angry. What really bothers me though is that I seem to be gaining weight despite no other changes in diet, exercise, etc. Has anybody else experienced weight gain on Xifaxan and if so, did it go away after you stopped treatment? I read on askapatient.com from two people they gained 5 to 7 lbs during treatment but it went away a couple of days after stopping the med which made them think it was edema.

Any thoughts/replies are appreciated. The combination of anger, negativity and weight gain are tough to deal with.

Thanks,
Kania
 
1 - 1 of 1 Posts
Top